Hi heya and welcome to the Diabetes Forum. Your question is not bizarre! First of all, if you're on prednisone, you blood sugar may very well be elevated because of it. Please make sure that the doctor who is asking for this fasting test knows that you're on prednisone. It will skew the results.
Having those feelings three hours after eating could be that you are hypoglycemic. Being hypoglycemic does not mean you have diabetes but it does mean that your blood sugar is reacting abnormally after eating. And if you eat a lot of carbs at a meal, then your blood sugar would probably bounce higher and then drop lower giving you stronger 'odd' feelings. If this is your case, then if you eat smaller and more frequent meals avoiding heavy carbs during the day, you can help control those odd feelings. You can search online for more information about how to deal with hypoglycemia. If you have any family members with type 2 diabetes, you need to be aware of how your blood sugar behaves to the food you're eating. Many drugs affect blood sugar especially steroids like cortisone, etc.
Since you are already taking pred, you (and your doctor) should expect your blood sugar to be elevated while you're on it. If you have those shaky feelings after eating on a regular basis, then try eating those smaller meals and don't heat heavy carbs. By that I mean, avoid a meal with spaghetti as the main dish, that sort of thing.
I hope this helps. Fingers crossed for your blood test!
diabetes type 2 controlled by diet and exercise and
very low carb way of eating